Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 84, Number 2
HTML articles powered by AMS MathViewer

Generalized random variables
L. E. Dubins PDF
Trans. Amer. Math. Soc. 84 (1957), 273-309
On univalent mappings by solutions of linear elliptic partial differential equations
Paul W. Berg PDF
Trans. Amer. Math. Soc. 84 (1957), 310-318
Closed coverings in Čech homology theory
E. E. Floyd PDF
Trans. Amer. Math. Soc. 84 (1957), 319-337
An asymptotic formula in the theory of numbers
H. Halberstam PDF
Trans. Amer. Math. Soc. 84 (1957), 338-351
On free products of groups
Daniel H. Wagner PDF
Trans. Amer. Math. Soc. 84 (1957), 352-378
Four dimensional compact locally hermitian manifolds
Louis Auslander PDF
Trans. Amer. Math. Soc. 84 (1957), 379-391
On some simple groups defined by C. Chevalley
Rimhak Ree PDF
Trans. Amer. Math. Soc. 84 (1957), 392-400
Semi-direct products with ample homomorphisms
Franklin Haimo PDF
Trans. Amer. Math. Soc. 84 (1957), 401-425
Jordan homomorphisms onto prime rings
M. F. Smiley PDF
Trans. Amer. Math. Soc. 84 (1957), 426-429
On partially stable algebras
A. A. Albert PDF
Trans. Amer. Math. Soc. 84 (1957), 430-443
On occupation times for Markoff processes
D. A. Darling and M. Kac PDF
Trans. Amer. Math. Soc. 84 (1957), 444-458
A class of limit theorems
M. Kac PDF
Trans. Amer. Math. Soc. 84 (1957), 459-471
On Walsh-Fourier series
George W. Morgenthaler PDF
Trans. Amer. Math. Soc. 84 (1957), 472-507
Structure theory of faithful rings. I. Closure operations on lattices
R. E. Johnson PDF
Trans. Amer. Math. Soc. 84 (1957), 508-522
Structure theory of faithful rings. II. Restricted rings
R. E. Johnson PDF
Trans. Amer. Math. Soc. 84 (1957), 523-544
Multiplication on spheres. II
I. M. James PDF
Trans. Amer. Math. Soc. 84 (1957), 545-558
Addenda to the paper “On a problem of Mihlin”
A. P. Calderon and A. Zygmund PDF
Trans. Amer. Math. Soc. 84 (1957), 559-560